Fourth-order accurate BLAGE iterative method for the solution of two-dimensional elliptic equations in polar co-ordinates

Mohanty, R.K. and Evans, D.J., 2004. Fourth-order accurate BLAGE iterative method for the solution of two-dimensional elliptic equations in polar co-ordinates. International Journal of Computer Mathematics, 81 (12), pp. 1537-1548. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Mohanty, R.K. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2004
Volume: 81
Number: 12
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:06
Last Modified: 09 Oct 2015 11:06
URI: http://irep.ntu.ac.uk/id/eprint/22786

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year